Search Filters
Format Format
Subjects Subjects
Subjects Subjects
Sort by Item Count (A-Z)
Filter by Count
error estimate (1) 1
finite volume method (1) 1
frobenius-perron operator (1) 1
frobenius–perron operator (1) 1
markov operator (1) 1
mathematics, applied (1) 1
sequential inference (1) 1
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range

SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2018, Volume 56, Issue 1, pp. 570 - 589
We develop a finite-dimensional approximation of the Frobenius-Perron operator using the finite volume method applied to the continuity equation for the... 
Sequential inference | Finite volume method | Frobenius–Perron operator | Markov operator | MATHEMATICS, APPLIED | sequential inference | ERROR ESTIMATE | finite volume method | Frobenius-Perron operator
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.